MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT 3FR SL PROV ML; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 DOT 3FR SL PROV ML; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of regp1017 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the customer "that the introducer sheath began to split or frey at the skin which significantly restricted access beyond the skin.Customer had to open a new set in order to place the line appropriately using a new introducer".
 
Event or Problem Description
It was reported by the customer "that the introducer sheath began to split or frey at the skin which significantly restricted access beyond the skin.Customer had to open new set in order to place line appropriately using a new introducer.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged sheath tip is confirmed and appears to be manufacturing related.One 3.5 fr x 7 cm microez microintroducer was returned for evaluation.The dilator was not returned.The product sticker label indicates lot: regp1017.The proximal end of the sheath was observed to be kinked causing the sheath tubing to be compressed.The length of the sheath contained a slight curvature.The distal tip of the sheath contained deformation which appeared to be inward bunching of the material.Microscopic inspection of the sheath tip revealed a blunt tip surface.The tip taper did not appear to be fully formed.The blunt sheath tip likely contributed to the resistance experience during insertion; therefore, the complaint is confirmed to be manufacturing related.Bd is working closely with the manufacturing facility to prevent reoccurrence of the reported event.

Brand Name
DOT 3FR SL PROV ML
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15584386
Report Number3006260740-2022-03958
Device Sequence Number7141924
Product Code PND
UDI-Device Identifier00801741185076
UDI-Public(01)00801741185076
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue NumberSP4153108DB
Device Lot NumberREGP1017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight63 KG